For all of you who read/responded to my post in January: "Need help/advice - Effexor withdrawal symptoms?" here's the latest update. I made it through the week of decreasing from 150mg to 75mg with extreme nausea, diahrea, headaches, dizziness. The next week on 37.5 each day was the same. Then last week was 37.5 every other day. Again, as with 150mg the days I didn't take it made me throw up and increased the other symptoms. I then tried taking out about 1/2 the granules and taking it everyday. That didn't work. I finally called the doc on Sat. (2/11) and she was familiar with nausea being a withdrawal symptom. But, she thinks the diahrea might be that my lithium is at toxic levels even though I'm not even on the maximum dose of it. I am scheduled for bloodwork on Thurs. (2/16) for lithium levels, CBC, and electrolytes. I am also back on 37.5 daily. And, as suggested by someone in my original post, I am taking Benadryl daily. It has really helped with the nausea. Thanks for that suggestion. On 2/11 during the phone call, the doc originally wanted me to increase to 150 everyday. I was so close to tears. She called back about 1 hour later with some lab results and she changed her mind to do the 37.5 daily. I'll be *%#^* if I'm going to go through 4 weeks of symptoms and then go back to square one. I was glad when she told me the change in plans as it was what I planned on trying anyways. One more venting if you'll bear with me. I haven't been in church for over a month because of this and NO ONE (except for fellow choir members) has noticed or asked my husband where I am....AND he's the pastor!! I hear so many complaints that my husband doesn't visit people enough and yet none of them bothered to ask if I was away or sick or whatever. When I'm there, sit up front with the choir facing everyone. Thank you for all of the support you have provided me during this time. Maybe I'll be able to be away from a bathroom long enough to enjoy a walk outside soon.